# SDR MWEA010749

- Difficulty date: May 15, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 70,138 hours, 59,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991184133
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD SIDE OF FORMER AT STATION 1087 BETWEEN LONGERONS 17 RIGHT AND 19 RIGHT.  REMOVED SHEAR TIE, CANTED FRAME BRACKET, CORROSION, FABRICATED AND INSTALLED REPAIR.
